# SDR ASAA2022051538342

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,195 hours, 9,389 cycles
- System (JASC): 3443 · Doppler System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 4986XX
- Condition: Failed
- Location: Nose Radome
- Part time: 13,953 hours, 4,581 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS, WXR FAIL IN WXR MODE ENROUTE. GROUNDED - YES. VERIFIED IN WXR TEST MODE -"PWS FAIL, WXR FAIL- ANT. SHOWS. IN WXR MODE - "WXR FAIL SHOWS". REF B737-900 AMM 34-43-11, REMOVED/REPLACED WXR ANTENNA DRIVE UNIT. OPS NML REF SAME AMM 34-43-00 OPERATIONAL TEST.
